MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number 01L8684
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Patient identifier sids: (b)(6).
 
Event or Problem Description
The customer reported falsely elevated architect stat troponin-i results on two patients.Results provided: (b)(6) 2022 sid (b)(6) = 16.959 / 0.012 ng/ml; (b)(6) 2022 sid (b)(6) = 17.212 / 0 ng/ml.Normal range: 0.000-0.045 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
During the subsequent site visit by the field service engineer (fse), the manifold for the wash zone was replaced along with other parts.The fse determine the manifold was the likely cause.A review of the analyzer service history identified no contributing factors to the current complaint.There have been no further occurrences of discrepant results after the parts were replaced by the fse.A review of labeling concluded that the issue is sufficiently addressed.A review of the architect i1000sr platform and the associated replaced parts tracking and trending data revealed no systemic issues or trends associated with the discrepant results described in this complaint.Based on the investigation no systemic issue or product deficiency was identified.Section b5.Additional patient added on (b)(6) 2022: sid (b)(6) = 27.36 / 0.006 / 0.000 ng/ml.
 
Event or Problem Description
The customer reported falsely elevated architect stat troponin-i results on three patients.Results provided: (b)(6) 2022 sid (b)(6) = 16.959 / 0.012 ng/ml; (b)(6) 2022 sid (b)(6) = 17.212 / 0 ng/ml.Normal range: 0.000-0.045 ng/ml.Additional patient added on (b)(6) 2022: sid (b)(6) = 27.36 / 0.006 / 0.000 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
During the subsequent site visit by the field service engineer (fse), the manifold for the wash zone was replaced along with other parts.The fse determine the manifold was the likely cause.A review of the analyzer service history identified no contributing factors to the current complaint.There have been no further occurrences of discrepant results after the parts were replaced by the fse.A review of labeling concluded that the issue is sufficiently addressed.A review of the architect i1000sr platform and the associated replaced parts tracking and trending data revealed no systemic issues or trends associated with the discrepant results described in this complaint.Based on the investigation no systemic issue or product deficiency was identified.Section a1 patient identifier sids: (b)(6).Additional patient added on 07feb2022: sid (b)(6) = 27.36 / 0.006 / 0.000 ng/mlit was discovered on august 30, 2023 that the initial emdr for this issue was submitted under the correct suspect medical device but incorrect manufacturer name, city and state.Mdr number 3016438761-2023-00468 has been submitted for the correct manufacturing site and all further information will be documented under that mdr.
 
Event or Problem Description
The customer reported falsely elevated architect stat troponin-i results on three patients.Results provided: 15jan2022 sid (b)(6) = 16.959 / 0.012 ng/ml; 17jan2022 sid (b)(6) = 17.212 / 0 ng/ml.Normal range: 0.000-0.045 ng/ml.Additional patient added on 07feb2022: sid (b)(6) = 27.36 / 0.006 / 0.000 ng/ml.No impact to patient management was reported.

Brand Name
ARCHITECT I1000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
433331157
MDR Report Key13455793
Report Number1628664-2022-00009
Device Sequence Number5785541
Product Code JJE
UDI-Device Identifier00380740116941
UDI-Public00380740116941
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01L8684
Device Catalogue Number01L86-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/17/2022
Supplement Date Received by Manufacturer02/07/2022
08/30/2023
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date02/14/2022
09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROP RGT, 02K41-27, 81264UN21; ARC TROP RGT, 02K41-27, 81264UN21; ARC TROP RGT, 02K41-27, 81264UN21
Patient SexUnknown